Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Serum bile acids level increased, continuous itching, 26 weeks pregnant. Is there side effect of using Udiliv ?

Hi Iam 26 weeks pregnant. My serum bile acids level increased to 13 umol/L and I was on continuous itching. My DR prescribed T Udiliv 300 mg for twice a day. Now for the past one week I am fully relived from itching, but continuing with the Udiliv. My next visit to Dr is on next week. I am worrying that the Udiliv will have any side effect on my baby. Please advise.Can i stop the Udiliv
Asked On : Fri, 3 Aug 2012
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Since your itching has subsided it means that your serum bilirubin levels are coming down. Teratogenecity is not evidenced in Udiliv usage. So, side effects on the baby are not likely. You can continue using the drug in consultation with your doctor until the serum levels come down to normal. Wish you speedy recovery.
Answered: Sat, 4 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor